# SDR RAIA970121

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS20343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7438 - LEFT OIL TEMP GAUGE DROPPED TO ZERO.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE REPLACED THE LEFT OIL TEMP BULB.  (M)
